Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 83, NWS Milwaukee, WI

June 14, 2008Iowa County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 14, 2008, 4:13 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2008, 4:13 PM CDT (21:13 UTC)
Expired
Jun 14, 2008, 5:15 PM CDT
In force
62 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Iowa County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 119 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:14 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1987 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 142114
SVRMKX
WIC049-065-142215-
/O.NEW.KMKX.SV.W.0083.080614T2113Z-080614T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 515 PM CDT

* AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS       
  WERE LOCATED ALONG A LINE EXTENDING ALONG A LINE EXTENDING FROM 11 
  MILES NORTHWEST OF PLATTEVILLE TO 29 MILES SOUTHWEST OF            
  PLATTEVILLE...AND MOVING EAST AT 54 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MINERAL POINT AND BELMONT BY 435 PM CDT...
  BENTON BY 445 PM CDT...
  SHULLSBURG AND DARLINGTON BY 450 PM CDT...
  BLANCHARDVILLE BY 500 PM CDT...
  ARGYLE BY 505 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4293 8984 4285 8984 4283 8984 4282 8984
      4253 8986 4251 9044 4292 9044
TIME...MOT...LOC 2113Z 266DEG 47KT 4282 9060 4255 9091

$$
COLLAR
4 follow-up statements
000 
WWUS53 KMKX 142124
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT SAT JUN 14 2008

WIC049-065-142215-
/O.CON.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/
IOWA WI-LAFAYETTE WI-
423 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LAFAYETTE AND SOUTHERN IOWA COUNTIES...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM DARLINGTON TO 9 MILES WEST 
OF REWEY TO 17 MILES WEST OF PLATTE MOUNDS TO 28 MILES WEST OF PLATTE
MOUNDS...MOVING EAST AT 46 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LINDEN...LONDON AND LAMONT BY 430 PM CDT...
  WOODFORD...SOMERS AND PLATTE MOUNDS BY 435 PM CDT...
  ARGYLE...WOODFORD AND LESLIE BY 440 PM CDT...
  BELMONT BY 445 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4293 8984 4285 8984 4283 8984 4282 8984
      4253 8986 4251 9044 4292 9044
TIME...MOT...LOC 2123Z 266DEG 40KT 4270 9009 4282 9050
          4272 9066 4280 9089

$$

BORGHOFF
000 
WWUS53 KMKX 142136
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT SAT JUN 14 2008

WIC049-065-142215-
/O.CON.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/
IOWA WI-LAFAYETTE WI-
436 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LAFAYETTE AND SOUTHERN IOWA COUNTIES...

AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF DARLINGTON 
TO 9 MILES WEST OF MINERAL POINT TO PLATTEVILLE TO 14 MILES WEST OF 
PLATTEVILLE...MOVING EAST AT 46 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PLATTE MOUNDS...BELMONT...YELLOWSTONE LAKE STATE PARK AND
  YELLOWSTONE LAKE ST PARK BY 445 PM CDT...
  LESLIE BY 450 PM CDT...
  REWEY BY 455 PM CDT...
  BLANCHARDVILLE BY 500 PM CDT...
  LINDEN...LONDON AND MINERAL POINT AIRPORT BY 505 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4293 8984 4285 8984 4283 8984 4282 8984
      4253 8986 4251 9044 4292 9044
TIME...MOT...LOC 2136Z 266DEG 40KT 4270 8995 4283 9030
          4273 9046 4281 9069

$$

BORGHOFF
000 
WWUS53 KMKX 142145
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 PM CDT SAT JUN 14 2008

WIC049-065-142215-
/O.CON.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/
IOWA WI-LAFAYETTE WI-
445 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LAFAYETTE AND SOUTHERN IOWA COUNTIES...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ARGYLE TO MINERAL POINT TO 
BELMONT TO 15 MILES WEST OF REWEY...MOVING EAST AT 43 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LESLIE BY 450 PM CDT...
  REWEY AND HOLLANDALE BY 455 PM CDT...
  BLANCHARDVILLE BY 500 PM CDT...
  MINERAL POINT...MINERAL POINT AIRPORT...AND YELLOWSTONE LAKE STATE 
  PARK BY 510 PM CDT...
  YELLOWSTONE LAKE STATE PARK AND YELLOWSTONE LAKE ST PARK BY 515 PM
  CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4293 8984 4285 8984 4283 8984 4282 8984
      4253 8986 4251 9044 4292 9044
TIME...MOT...LOC 2145Z 267DEG 37KT 4270 8982 4283 9017
          4273 9033 4289 9065

$$

BORGHOFF
000 
WWUS53 KMKX 142200
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 PM CDT SAT JUN 14 2008

WIC065-142210-
/O.CAN.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/
LAFAYETTE WI-
500 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4292 9044 4293 8984 4281 8984 4281 9044
TIME...MOT...LOC 2200Z 265DEG 34KT 4287 9038

$$

WIC049-142215-
/O.CON.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/
IOWA WI-
500 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN IOWA COUNTY...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR REWEY...OR 10 MILES NORTH OF PLATTEVILLE...MOVING EAST
AT 39 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINERAL POINT AIRPORT...LINDEN AND LONDON BY 510 PM CDT...
  MINERAL POINT BY 515 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4292 9044 4293 8984 4281 8984 4281 9044
TIME...MOT...LOC 2200Z 265DEG 34KT 4287 9038

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:18 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 14, 2:18 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
218 PM CDT SAT JUN 14 2008

.TONIGHT...WATER VAPOR/RUC COMBO SHOWS A COUPLE OF IMPULSES
UPSTREAM WITHIN THE BROAD CYCLONIC FLOW. H5 TEMPS -17 TO -19C
WITH SFC DEWS IN THE MID 50S. LI AXIS AROUND -5 STRETCHES ACRS THE
CWA AHEAD OF TROUGH. BUFKIT SOUNDINGS SHOW INVERTED-V PROFILE. LOW
LEVEL MOISTURE HANDLED POORLY IN MODEL SOUNDINGS GIVEN REAL WORLD
TRENDS. IN FACT ONGOING CONVECTION ALONG AND SOUTH OF A DBQ TO ALO
LINE FEEDING OFF THE BETTER MOISTURE. HOWEVER DECENT MID LEVEL
LAPSE RATES AND VEERING WIND PROFILES SUGGEST STORM ORGANIZATION
WILL BE THERE SHOULD STORMS GET GOING ACRS SRN WI. CURRENT SVR
WATCH JUST SOUTH OF CWA GIVEN ANTICIPATED LOCATION OF GREATEST
STORM COVERAGE...BUT WATCH DOES BUMP TO THE BORDER.

.SUNDAY...ANOTHER IMPULSE ARRIVES WITH COLD FRONT AND GOOD RRQ UPR
JET...POSSIBLY EVEN COUPLED WITHIN TWO SEGMENTS...WILL PROBABLY LEAD
TO A ROUND OF STORMS ACROSS THE CWA ON SUNDAY. THIS MAY BE ONGOING
FROM A COMPLEX THAT INITIATES UPSTREAM OVERNIGHT. MORE MOISTURE
WORKS IT WAY UP AHEAD OF THE FRONT WITH SOUNDINGS SHOWING GOOD
INSTABILITY. SLGT RISK FOR SEVERE FROM SPC LOOKS GOOD. RAINFALL
AMOUNTS WITH THIS ROUND WILL BE HEAVY UNDER THE SCATTERED STORMS.
HOWEVER...THEY WILL BE ON THE MOVE AND AREAL ACCUMULATIONS SHOULD
NOT BE ENOUGH TO HAVE APPRECIABLE IMPACT ON CURRENT RIVER TRENDS.

.MONDAY AND BEYOND...DRY COOL AIR MOVES IN IN WAKE OF THE COLD
FRONT SUNDAY NIGHT. HIGH PRESSURE BUILDS IN FOR MOST OF NEXT WEEK.
THERE IS SOME INDICATION THAT WE COULD SEE SOME DIURNAL /PEAK
HEATING/ SHOWERS OR THUNDERSTORMS TUE THROUGH THU...BUT NOT
ENOUGH CONFIDENCE TO CHANGE COURSE NOW. AT ANY RATE...PROBABILITIES
WOULD BE SMALL AND RAINFALL AMOUNTS LIGHT. AGAIN...NO IMPACT ON
RIVER TRENDS EXPECTED. IT SHOULD BE A GOOD WEEK AHEAD FOR DRYING
OUT.

&&

.AVIATION...A COUPLE OF CHANCES FOR CONVECTION...ONE THIS EVENING
WITH DAYTIME HEATING INTERACTING WITH SFC TROUGH AND UPPER LEVEL
IMPULSE/JETLET...THEN ANOTHER SHOT WITH COLD FRONT TOMORROW. BY AND
LARGE EXPECT VFR CIGS/VSBYS THRU MIDDAY TOMORROW. CONVECTION SHOULD
MOVE ALONG SO ANY REDUCTIIONS TO SUB-VFR CONDITIONS SHOULD BE BRIEF.

.MARINE...DECENT PRES GRADIENT AHEAD OF TROUGH...SO SW WINDS GUSTING
INTO CRITERIA. WENT WITH SCA INTO THE EVENING HOURS. WINDS PROGGD TO
DECREASE INTO MID EVE WITH LESS MIXING AND A MORE RELAXED GRADIENT
WITH PASSAGE OF TROUGH AND HINT OF RDGING SLIDING ACRS BY MIDNIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ643>646.

&&

SHORT/LONG TERM...05
AVIATION/MARINE...10
Hazardous weather outlook, Jun 14, 3:25 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CDT SAT JUN 14 2008

WIZ046-047-051-052-056>060-062>072-150900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
325 PM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN
WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS.

AN AREAL FLOOD WARNING IS IN EFFECT THROUGH TONIGHT FOR THE ENTIRE
REGION. WIDESPREAD FLOODING CONTINUES WITH NUMEROUS CLOSINGS OF
INTERSTATE HIGHWAYS AND MAJOR HIGHWAYS. HIGH WATER WILL CONTINUE
OVER MANY AREAS INTO THE WEEKEND.

MANY LAKES...RIVERS AND STREAMS REMAIN AT...OR ARE EXPECTED TO
REACH RECORD LEVELS. SEE OUR ADVANCED HYDROLOGIC PREDICTION
SERVICES INTERNET PAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING.
SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS.

AN AREAL FLOOD WARNING IS IN EFFECT THROUGH 130 PM SUNDAY FOR THE
ENTIRE REGION. HIGH WATER WILL CONTINUE OVER MANY AREAS.

MANY LAKES...RIVERS AND STREAMS WILL REMAIN WELL ABOVE FLOOD STAGE
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...TONIGHT AND
AGAIN SUNDAY.

LMZ643>646-150900-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN
WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS.

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM DUE TO GUSTY
SOUTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING.
SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS.

COLLAR
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 14, 3:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND GST     1 W MOUNT HOREB         43.01N 89.75W
06/14/2008  M58 MPH          DANE               WI   TRAINED SPOTTER

            PEA SIZE HAIL ALSO REPORTED

&&

KUHLMAN
Local storm report, Jun 14, 3:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             MCFARLAND               43.02N 89.29W
06/14/2008  M1.00 INCH       DANE               WI   LAW ENFORCEMENT

&&

KUHLMAN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:36 PM CDTRiver Flood WarningMKXRock17 hr
Jun 14, 5:03 AM CDTRiver Flood WarningMKXOzaukee30 hr
Jun 14, 3:40 PM CDTSevere Thunderstorm WarningMKXDane, Iowa80 min
Jun 14, 4:01 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson44 min
Jun 14, 4:34 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson40 min
Jun 14, 5:00 PM CDTSpecial Marine WarningMKX90 min
Jun 14, 5:09 PM CDTSevere Thunderstorm WarningMKXDane, Iowa51 min
Jun 14, 5:19 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha15 min
Jun 14, 5:22 PM CDTSevere Thunderstorm WarningMKXDane53 min
Jun 14, 5:24 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington36 min
Jun 14, 6:04 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson17 min
Jun 14, 6:23 PM CDTSpecial Marine WarningMKX83 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.